Boundedness of Certain System of Second Order Differential Equations
Kragujevac Journal of Mathematics, Tome 45 (2021) no. 5, p. 787
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
This work is concerned with the ultimate boundedness of solutions of the system of vector differential equations \begin{equation*} \dot{X}=H(Y),\quad \dot{Y}=-F(X,Y)Y-G(X)+P(t,X,Y), \end{equation*} where $t\in\mathbb{R}^+,\ X=X(t)$, $Y=Y(t)\in \mathbb{R}^n$, $F:\mathbb{R}^n×\mathbb{R}^n\to\mathbb{R}^{n×n}, \ G,H:\mathbb{R}^n\to\mathbb{R}^n \ \mbox{and} \ P:\mathbb{R}^+×\mathbb{R}^n×\mathbb{R}^n\to\mathbb{R}^n.$ By using a Lyapunov function as a basic technique, we prove that the solutions of the system of equations are ultimately bounded. In addition, result obtained includes and improves some related results in literature.
Classification :
34C11
Keywords: boundedness, Lyapunov function, differential equations of second order
Keywords: boundedness, Lyapunov function, differential equations of second order
@article{KJM_2021_45_5_a9,
author = {M. O. Omeike and A. A. Adeyanju and D. O. Adams and A. L. Olutimo},
title = {Boundedness of {Certain} {System} of {Second} {Order} {Differential} {Equations}},
journal = {Kragujevac Journal of Mathematics},
pages = {787 },
year = {2021},
volume = {45},
number = {5},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2021_45_5_a9/}
}
TY - JOUR AU - M. O. Omeike AU - A. A. Adeyanju AU - D. O. Adams AU - A. L. Olutimo TI - Boundedness of Certain System of Second Order Differential Equations JO - Kragujevac Journal of Mathematics PY - 2021 SP - 787 VL - 45 IS - 5 UR - http://geodesic.mathdoc.fr/item/KJM_2021_45_5_a9/ LA - en ID - KJM_2021_45_5_a9 ER -
M. O. Omeike; A. A. Adeyanju; D. O. Adams; A. L. Olutimo. Boundedness of Certain System of Second Order Differential Equations. Kragujevac Journal of Mathematics, Tome 45 (2021) no. 5, p. 787 . http://geodesic.mathdoc.fr/item/KJM_2021_45_5_a9/